# SDR SWIA2024061900417

- Difficulty date: April 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Scratched
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 32-740-101, (DETAILED INSPECTION OF THE RIGHT MAIN LANDING GEAR (MLG) ATTACHMENT POINTS), FOUND THE SIDE STAY FITTING HAS SEVERAL SCRATCHES ON FACE, O/B SIDE.      (C-CHECK RO 6/17/2024)   BLENDED AND MEASURED 3 EA BLEND SCRATCHES ON RH MLG SIDE STAY FITTING. INBD BLEND MEASURES L 1.023" X W 0.100 X D 0.003" MID BLEND MEASURES L 1.540" X W 0.054" X D 0.002" OTBD BLEND MEASURES L 1.325" X W 0.0060" X D 0.003".  CAPTURED CALIBRATED TOOLING TUC 6721 DUE DATE 31-AUG-2024 TUC10028 DUE DATE 30-NOV-2024. REWORKED CONDITION STRUCTURALLY ACCEPTABLE. REF REO 670-57-11-207 REV-- DATED 2024-05-20. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY BLEND REPAIR ONLY. NO WEIGHT CHANGE.
